Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 307913, 9 pages
http://dx.doi.org/10.1155/2013/307913
Research Article

Infinitely Many Quasi-Coincidence Point Solutions of Multivariate Polynomial Problems

Department of General Education, National Army Academy, Taoyuan 320, Taiwan

Received 9 November 2013; Accepted 5 December 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Yi-Chou Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. K. Lenstra, “Factoring multivariate polynomials over algebraic number fields,” SIAM Journal on Computing, vol. 16, no. 3, pp. 591–598, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. E. P. Tsigaridas and I. Z. Emiris, “Univariate polynomial real root isolation: continued fractions revisited,” in Algorithms—ESA 2006, vol. 4168 of Lecture Notes in Computer Science, pp. 817–828, Springer, Berlin, Germany, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. von zur Gathen and J. Gerhard, Modern Computer Algebra, Cambridge University Press, Cambridge, UK, 2nd edition, 2003. View at MathSciNet
  4. M. G. Marinari, H. M. Möller, and T. Mora, “On multiplicities in polynomial system solving,” Transactions of the American Mathematical Society, vol. 348, no. 8, pp. 3283–3321, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Gopalan, V. Guruswami, and R. J. Lipton, “Algorithms for modular counting of roots of multivariate polynomials,” Algorithmica, vol. 50, no. 4, pp. 479–496, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. V. Y. Pan, “Univariate polynomials: nearly optimal algorithms for numerical factorization and root-finding,” Journal of Symbolic Computation, vol. 33, no. 5, pp. 701–733, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. C.-M. Chen, T.-H. Chang, and Y.-P. Liao, “Coincidence theorems, generalized variational inequality theorems, and minimax inequality theorems for the ϕ-mapping on G-convex spaces,” Fixed Point Theory and Applications, vol. 2007, Article ID 078696, 13 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. C.-M. Chen, T.-H. Chang, and C.-W. Chung, “Coincidence theorems on nonconvex sets and its applications,” The Taiwanese Journal of Mathematics, vol. 13, no. 2, pp. 501–513, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. W.-S. Du, “On coincidence point and fixed point theorems for nonlinear multivalued maps,” Topology and Its Applications, vol. 159, no. 1, pp. 49–56, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. W.-S. Du, “On approximate coincidence point properties and their applications to fixed point theory,” Journal of Applied Mathematics, vol. 2012, Article ID 302830, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W.-S. Du and S.-X. Zheng, “New nonlinear conditions and inequalities for the existence of coincidence points and fixed points,” Journal of Applied Mathematics, vol. 2012, Article ID 196759, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H.-C. Lai and Y.-C. Chen, “A quasi-fixed polynomial problem for a polynomial function,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 1, pp. 101–114, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H.-C. Lai and Y.-C. Chen, “Quasi-fixed polynomial for vector-valued polynomial functions on n×,” Fixed Point Theory, vol. 12, no. 2, pp. 391–400, 2011 (Romanian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. C. Chen and H. C. Lai, “Quasi-fixed point solutions of real-valued polynomial equation,” in Proceedings of the 9th International Conference on Fixed Point Theory and Its Applications, pp. 16–22, Changhua, Taiwan, 2009.
  15. Y.-C. Chen and H.-C. Lai, “A non-NP-complete algorithm for a quasi-fixed polynomial problem,” Abstract and Applied Analysis, vol. 2013, Article ID 893045, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. C. Chen and H. C. Lai, “New quasi-coincidence point polynomial problems,” Journal of Applied Mathematics, vol. 2013, Article ID 959464, 8 pages, 2013. View at Publisher · View at Google Scholar
  17. R. P. Grimaldi, Discrete and Combinatorial Mathematics, Pearson, Secaucus, NJ, USA, 5th edition, 2003.